# SDR CALA9800102

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RT WING TO FUSELAGE ATTACH FITTING AT FRONT SPAR.  A STRAP WAS INSTALLED ON WING TO FUSELAGE ATTACH ANGLE IAW ECRA 5340-0100.
